# SDR DHL9780527C

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C- CHECK, FWD CARGO COMPT AT STA 240L FLOOR PANEL BOTTOM PLATING 12 FROM OUTBD IS CRACKED.  FABRICATED REPAIR, STOP DRILLED CRACK AND INSTALLED REPAIR PER SRM 53-2-3.
